MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVIATOR ASSY THREE LEVEL PLATE SIZE 39; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

STRYKER SPINE-FRANCE AVIATOR ASSY THREE LEVEL PLATE SIZE 39; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Catalog Number 48811339
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/14/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; the locking wing on plate bent upon screw insertion due to wing overhanging the screw hole.
 
Additional Manufacturer Narrative
Method: risk assesment; result: the plate was confirmed by the stryker rep to have a deformed spring bar.The stryker rep confirmed that no drill guides were used to prepare the screw holes.Conclusion: the cause is not using the recommended drill guides as per the stg.
 
Event or Problem Description

Brand Name
AVIATOR ASSY THREE LEVEL PLATE SIZE 39
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5780352
Report Number0009617544-2016-00275
Device Sequence Number1367279
Product Code KWQ
UDI-Device Identifier07613252152262
UDI-Public(01)07613252152262
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K1422317
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48811339
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/14/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/08/2016
Supplement Report FDA Received Date09/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1